# SDR 96ZZZX769

- Difficulty date: January 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N524SC
- Make and model: Beech 100BEECH
- Aircraft serial: B37
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Motor
- Part number: 9952402S1
- Condition: Failed
- Location: Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL FAILURE OF FLAP MOTOR.
